| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during an intraocular lens (iol) implantation procedure, a torn trailing haptic was noticed on the lens during loading, with no patient contact.The procedure was completed on the same day with another unspecified lens.Patient was in very good condition.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:
(b)(4).